A nonhomogeneous elliptic problem involving critical growth in dimension two
By J. M. do, E. Medeiros, Uberlandio B. Severo. 2008
124 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/7bfca59e47b067f67d171b990ea4468e63a1c3c8
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Federica Sani
- Uberlandio B. Severo
- E. Medeiros
- Nader Masmoudi
- Ó. JoãoMarcosdo
- G. Lu
- Nguyen Huong Lam
- Frédéric Rousset
In Computational Theory and Mathematics
- Federica Sani
- Uberlandio B. Severo
- E. Medeiros
- Nader Masmoudi
- Ó. JoãoMarcosdo
- G. Lu
- Nguyen Huong Lam
- Y. Yang
In Mathematical Physics
- Federica Sani
- Uberlandio B. Severo
- Nader Masmoudi
- E. Medeiros
- Ó. JoãoMarcosdo
- Pierre Germain
- Vlad Vicol
- Sijue Wu
Citations in the corpus
- Trudinger-Moser Inequalities with the Exact Growth Condition in ℝ N and Applications (2015, background): “The authors of [4, 5, 13, 14, 16, 17, 20, 30], considering a potential V satisfying (1.”
- On a quasilinear nonhomogeneous elliptic equation with critical growth in R N (2009, background): “For problems involving critical growth in the Trudinger–Moser case, see [2–4,7,10,11,14–18, 28,29,32,34] and references therein.”